UTHM Institutional Repository

N-structures applied to finite state machines

J., Kavikumar and Khamis, Azme and Rusiman, Mohd Saifullah (2013) N-structures applied to finite state machines. International Journal of Applied Mathematics, 43 (4). pp. 233-237. ISSN 19929986

[img]
Preview
PDF
J1868_57fca02eea91960def5dcf68ad55e863.pdf

Download (861kB)

Abstract

In this paper the notion of a N-finite state machine is introduced, as well as the concepts of a N-(immediate) successor, a N-exchange property and a N-subsystem are introduced. Some related properties are discussed. A condition for a N-finite state machine to satisfy the N-exchange property is established. A characterization of a N-subsystem is initiated. We prove that the isomorphism between N-finite state machines is an equivalence relation (resp. partial order relation). We then introduce the concept of N-complete finite state machine and discuss the isomorphism between them.

Item Type: Article
Uncontrolled Keywords: N-finite state machine; N-immediate; N-sucessor; homomorphism of N-finite state machine; N-complete finite state machine
Subjects: Q Science > QA Mathematics > QA273 Probabilities. Mathematical statistics
Divisions: Faculty of Applied Science and Technology > Department of Mathematics and Statistic
Depositing User: Mr. Mohammad Shaifulrip Ithnin
Date Deposited: 13 Aug 2018 03:37
Last Modified: 13 Aug 2018 03:37
URI: http://eprints.uthm.edu.my/id/eprint/9375
Statistic Details: View Download Statistic

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year